# SDR SWAA2022020435293

- Difficulty date: December 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB CRACKED 17.0' AT RBL 31.83 FROM STIFFENER FOR FASTENER HEAD. / REPAIRED 17' CRACK ON CENTER WING REAR SPAR VAPOR WEB AT RBL 31.83 FROM FWD STIFFINER FASTENER HEAD IAW SRM 51-70-04 2R-10 AND 57-10-10-2R-2
